# SDR GLBA96122

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejectors
- Condition: Cross Wired
- Location: Wing De-Ice Boot
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DEN - LEFT AND RIGHT OUTBOARD WING DE-ICE BOOTS INFLATED WITHOUT COMMAND AND WOULD NOT DEFLATE WHILE TAXIING OUT.  MX CORRECTED TWO EJECTORS THAT WERE CROSS WIRED AND PATCHED BOOTS.  (M)
